# SDR 9WGA20190805406

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 68,611 hours, 13,765 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING REAR SPAR AFT UPPER SURFACE SKIN, HAS SIGNS OF SEVERE CORROSION, WING XOSP 663.320, 1 FT O/B OF # 3 SPOILER ACTUATOR, 4764
,
